Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Delayed periods after I pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   hI
Doctor :   Hi
Doctor :   How can I help you?
User :   aCTUALLY i HAD MY LAST PERIOD ON MAR14TH and I had sex on 21st Mar. Then within 2 hours I had an i pill
User :   Then on 27th mar i had 7 to 8 drops of vaginal bleeding and then no period
Doctor :   ok
Doctor :   Do you have specific questions?
User :   Till now I hadnt my period
Doctor :   Ok
Doctor :   I pill has a some amounts of hormones
Doctor :   which can partially derange the periods for a period of 2 months
Doctor :   so it takes time for the menstrual clock to set
Doctor :   The vaginal bleeding on 27th Mar might be a withdrawl bleed
User :   I performed HCG test and it was negative.
Doctor :   yeah the chances of being pregnant after timely dose of I pill are very less
Doctor :   So it may not be the pregnancy
User :   What shall I do now?
User :   What shall I do now?
Doctor :   Just wait for periods?
Doctor :   You have to wait for periods and if you are more worried
Doctor :   then periods are delayed again
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor